Some Combinatorial Identities of q-Harmonic and q-Hyperharmonic Numbers


KIZILATEŞ C., TUĞLU N.

COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS, vol.6, no.2, pp.33-40, 2015 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 2
  • Publication Date: 2015
  • Journal Name: COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.33-40
  • Keywords: Harmonic numbers, hyperharmonic numbers, q-harmonic numbers, q-hyperharmonic numbers, q-difference operator
  • Gazi University Affiliated: Yes

Abstract

In this paper, by means of q-difference operator we derive q-analogue for several well known results for harmonic numbers. Also we give some identities concerning q-hyperharmonic numbers.